# SDR AALA202506045192

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 67,813 hours, 28,319 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 31C EMERGENCY LIGHT PANEL DISCONNECTED FROM HOUSING. REINSTALLED EMERGENCY LIGHT ASSEMBLY ON SEAT 31C. PER MM 25-21-00.
